Header

UZH-Logo

Maintenance Infos

Exponential sums over points of elliptic curves with reciprocals of primes


Ostafe, Alina; Shparlinski, Igor E (2012). Exponential sums over points of elliptic curves with reciprocals of primes. Mathematika, 58(1):21-33.

Abstract

We consider exponential sums with x-coordinates of points qG and q−1G where G is a point of order T on an elliptic curve modulo a prime p and q runs through all primes up toN (with gcd (q,T)=1 in the case of the points q−1G). We obtain a new bound on exponential sums with q−1G and correct an imprecision in the work of W.D. Banks, J.B. Friedlander, M.Z. Garaev and I.E.Shparlinski on exponential sums with qG. We also note that similar sums with g1/q for an integer g with gcd (g,p)=1 have been estimated by J.Bourgain and I.E.Shparlinski

Abstract

We consider exponential sums with x-coordinates of points qG and q−1G where G is a point of order T on an elliptic curve modulo a prime p and q runs through all primes up toN (with gcd (q,T)=1 in the case of the points q−1G). We obtain a new bound on exponential sums with q−1G and correct an imprecision in the work of W.D. Banks, J.B. Friedlander, M.Z. Garaev and I.E.Shparlinski on exponential sums with qG. We also note that similar sums with g1/q for an integer g with gcd (g,p)=1 have been estimated by J.Bourgain and I.E.Shparlinski

Statistics

Citations

Dimensions.ai Metrics
3 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

40 downloads since deposited on 25 Oct 2018
37 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, not_refereed, original work
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:Unspecified
Language:English
Date:1 January 2012
Deposited On:25 Oct 2018 16:46
Last Modified:24 Sep 2019 23:39
Publisher:Cambridge University Press
ISSN:0025-5793
OA Status:Green
Publisher DOI:https://doi.org/10.1112/s0025579311001719
Related URLs:https://www.swissbib.ch/Search/Results?lookfor=nationallicencecambridge101112S0025579311001719 (Library Catalogue)

Download

Green Open Access

Download PDF  'Exponential sums over points of elliptic curves with reciprocals of primes'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 174kB
View at publisher